# SDR UALA2013032902054

- Difficulty date: March 29, 2013
- Submitted: April 12, 2013
- Operation: Air carrier
- Aircraft: N104UA
- Make and model: Boeing 747422
- Aircraft serial: 26902
- Aircraft time: 62,467 hours, 7,260 cycles
- Engine: Pwa PW4056
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 78671
- Condition: Loose
- Location: Seat 22c
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT AT SEAT 22C IS LOOSE FROM SEAT.  REMOVED AND REPLACED DAMAGED EMERGENCY LIGHT.
